MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? KIT; CATHETER, CONTINUOUS FLUSH
Model Number M001183020
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that removal difficulty occurred.A 135/10 renegade hi flo kit was selected for use in the liver for a transcatheter arterial chemoembolization (tace).During the procedure, the microcatheter could not be used normally and could not be retracted from the hepatic duct.The procedure was completed with another of same device.There were no patient complication as the result of this event.

Brand Name
RENEGADE? HI-FLO? KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23803437
Report Number2124215-2025-87499
Device Sequence Number18489206
Product Code KRA
UDI-Device Identifier08714729280774
UDI-Public(01)08714729280774(17)270629(10)36863870
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001183020
Device Catalogue NumberM001183020
Device Lot Number0036863870
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/15/2025
Date Device Manufactured06/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight70 KG